# SDR DALA2024070806933

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 58,409 hours, 30,078 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 RADOME DELAMINATION/DAMAGE. CORRECTIVE ACTION: REPAIRED PER A319 AMM 53-15-11- 300-001-A. (6190650)
